# SDR 9706819301

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Contl Vlv
- Part number: 790312
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 26,337 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EXPERIENCED A COMPRESSOR STALL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE PRBC VALVE.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
